advertisement
Question
Posted by: lady kea | 2008/12/08

yellow urine

I have started taking vitamin B complex and i pass yellow urine. Is this normal. Everymorning when i wake up i have terriblepains on my abdomen? Is there anything wrong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The vitamins can change the colour of your urine.
You don't give details about the pain, when it started, whether you are pregnant or not, whether you have any other symptoms, so I cannot comment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement